Brooke-Taylor, AD orcid.org/0000-0003-3734-0933, Fischer, V, Friedman, SD et al. (1 more author) (2017) Cardinal characteristics at in a small u (κ) model. Annals of Pure and Applied Logic, 168 (1). pp. 37-49. ISSN 0168-0072
Abstract
We provide a model where u(κ)<2κu(κ)<2κ for a supercompact cardinal κ. [10] provides a sketch of how to obtain such a model by modifying the construction in [6]. We provide here a complete proof using a different modification of [6] and further study the values of other natural generalizations of classical cardinal characteristics in our model. For this purpose we generalize some standard facts that hold in the countable case as well as some classical forcing notions and their properties.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2016 Elsevier B.V.. This is an author produced version of a paper published in Annals of Pure and Applied Logic. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | Generalized cardinal characteristics; Forcing; Supercompact cardinals |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Funding Information: | Funder Grant number EPSRC (Engineering and Physical Sciences Research Council) EP/K035703/2 |
Depositing User: | Symplectic Publications |
Date Deposited: | 27 Sep 2016 15:11 |
Last Modified: | 03 Mar 2020 16:11 |
Published Version: | https://doi.org/10.1016/j.apal.2016.08.004 |
Status: | Published |
Publisher: | Elsevier |
Identification Number: | 10.1016/j.apal.2016.08.004 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:103970 |